# SDR AALA202206014024

- Difficulty date: May 17, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 62,253 hours, 36,380 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Part number: AS3209139
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG FUMES SMELLED IN FLIGHT DECK AT TAKEOFF AND AGAIN IN FLIGHT. MAINTENANCE FOUND AN OIL LEAK AT THE APU COOLING FAN . **SUPPLEMENTAL REPORT FOR AALA202205194024: REPLACED APU FAN OIL COOLER O-RINGS AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51 ** (CLOSED)
